# SDR REXA2021052800382

- Difficulty date: May 18, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR BOARD SUPPORT ANGLE AT FS 280 IS CORRODED AT FASTENER HOLES.  REMOVED AND REPLACED AVI FLOOR SUPPORT ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
